# SDR MALA100037

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 258,949 hours, 28,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN ILLUMINATE WITH BOTH BATTS ON AND NO 28V PWR SOURCE ON.  EMERGENCY LIGHT SWITCH IN COCKPIT AND FA PANEL IN OFF POSITION.  EMERGENCY LIGHTS REMAIN ILLUMINATED WHEN BATTS TURNED OFF.  REMOVED AND REPLACED BATT EMERGENCY LIGHTING POWER SUPPLY SYSTEM, 20N, 211N, 24LN, IAW SF340 AMM 33-50-10-04-1 OPS CHECKS GOOD AT THIS TIME.  IAW SF340 AMM 33-50, ALL CHECKS GOOD AT THIS TIME P/N 3301-51.
